MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE PATELLA RESURFACING SIZE 3; PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-HINGE PATELLA RESURFACING SIZE 3; PATELLA IMPLANT
Model Number 02.07.0035RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2021: lot 1902823: (b)(4) items manufactured and released on 25-jun-2019.Expiration date: 2024-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with competitor implants.On (b)(6) 2019, the patient had the competitor implants revised to medacta implants for reasons unknown.The surgery was completed successfully.The patient came in reporting pain due to a patella dislocation and the cause of the patella dislocation is unknown.1 year and 6 months after medacta implant insertion the surgeon revised the femoral component, insert, and added extension stem, distal femoral wedge, and posterior femoral wedge.The surgery was completed successfully.

Brand Name
GMK-HINGE PATELLA RESURFACING SIZE 3
Common Device Name
PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11877232
Report Number3005180920-2021-00427
Device Sequence Number14349884
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model Number02.07.0035RP
Device Catalogue Number02.07.0035RP
Device Lot Number1902823
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;